# SDR TRBA2007018

- Difficulty date: April 20, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW127
- System (JASC): 2435 · Starter-Generator
- Part: O-Ring
- Part number: M259884113
- Condition: Broken
- Location: Rt Startergen
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, NR 2 ENG OIL LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT, WITH MASTER WARNING. SHUTDOWN IAW CHECK LIST AND LANDED.  EMERGENCY DECLARED.  FOLLOW MFG FAULT ISOLATION MANUAL (PW 72-00-01).  FOUND STARTER GENERATOR BROKEN O-RING.  REMOVED AND INSTALLED RT ENGINE STARTER GENERATOR 0-RING IAW JIC 24-32-61, RAI 10000-006, OPS CHECK AND NO LEAKS WERE FOUND.  (K)
